@article{FAA_2021_55_3_a2,
author = {A. N. Vetokhin},
title = {On the set of continuity of topological entropy families of segment mappings depending on the parameter},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {42--50},
year = {2021},
volume = {55},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2021_55_3_a2/}
}
TY - JOUR AU - A. N. Vetokhin TI - On the set of continuity of topological entropy families of segment mappings depending on the parameter JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2021 SP - 42 EP - 50 VL - 55 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_2021_55_3_a2/ LA - ru ID - FAA_2021_55_3_a2 ER -
A. N. Vetokhin. On the set of continuity of topological entropy families of segment mappings depending on the parameter. Funkcionalʹnyj analiz i ego priloženiâ, Tome 55 (2021) no. 3, pp. 42-50. http://geodesic.mathdoc.fr/item/FAA_2021_55_3_a2/
[1] R. L. Adler, A. G. Konheim, M. H. McAndrew, “Topological entropy”, Trans. Amer. Math. Soc., 114 (1965), 309–319 | DOI | MR | Zbl
[2] A. B. Katok, B. Khasselblat, Vvedenie v sovremennuyu teoriyu dinamicheskikh sistem, Faktorial, M., 1999
[3] A. N. Vetokhin, “Tipichnoe svoistvo topologicheskoi entropii nepreryvnykh otobrazhenii kompaktov”, Differents. uravneniya, 53:4 (2017), 448–453 | DOI | MR | Zbl
[4] A. N. Vetokhin, “Stroenie mnozhestv tochek polunepreryvnosti topologicheskoi entropii dinamicheskikh sistem, nepreryvno zavisyaschikh ot parametra”, Vestnik Mosk. un-ta. Ser. 1. Matem., mekh., 2019, no. 3, 69–72 | MR
[5] A. N. Vetokhin, “O nekotorykh svoistvakh topologicheskoi entropii i topologicheskogo davleniya semeistv dinamicheskikh sistem, nepreryvno zavisyaschikh ot parametra”, Differents. uravneniya, 55:10 (2019), 1319–1327 | DOI | MR | Zbl
[6] M. Misiurewicz, “Horseshoes for mappings of the interval”, Bull. Acad. Polon. Sci., Ser. Math. Astron. et Phys., 27:2 (1979), 167–169 | MR | Zbl
[7] F. Khausdorf, Teoriya mnozhestv, ONTI, M.-L., 1937
[8] L. Block, “Noncontinuity of topological entropy of maps of the Cantor set and of the interval”, Proc. Amer. Math. Soc., 50 (1975), 388–393 | DOI | MR | Zbl
[9] K. Kuratovskii, Topologiya, v. 1, Mir, M., 1966
[10] M. Misiurewicz, W. Szlenk, “Entropy of piecewise monotone mappings”, Studia Math., 67:1 (1980), 45–63 | DOI | MR | Zbl